# SDR VNAA202509250028

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Static Wick
- Part number: 600242011
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATIC DICHARGER BASE, ACCESS PANEL 343BR.  STATIC DICHARGER BASE ON ACCESS PANEL 343BR WAS REPLACED PER CRJ700 AMM 55-00-28-960-801 (CONFIG A01) AND  SRM 51-42-06-001-001-A01
